# SDR FDEA202008272047

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PASSENGER CREW DOOR 831 INFLATE RESERVOIR SAFETY PIN ESCAPE SLIDE RAFT AT FWD GALLEY AREA (1EA).  REPLACED PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT IAW AMM 25-61-21-04 AT FWD GALLEY AREA.
